# SDR SWAA2018121827696

- Difficulty date: December 3, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 41,299 hours, 24,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 53100024
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT BULKHEAD VERTICAL SUPPORT ANGLE CRACKED AT BS 947.5, LBL 15.  R&R ANGLE PER SRM.
